Alert archive / Michigan / River Flood Warnings in 2015
River Flood Warning 1, NWS Gaylord, MI
NWS Gaylord, MI issued this river flood warning at Jun 12, 2015, 3:16 PM EDT for Arenac County, Michigan. It took effect at Jun 13, 2015, 3:42 AM EDT. It was in force for 32 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2015, 3:16 PM EDT (19:16 UTC)
- In effect from
- Jun 13, 2015, 3:42 AM EDT
- Expired
- Jun 14, 2015, 11:45 AM EDT
- In force
- 32 hr
- Issued by
- NWS Gaylord, MI
- Area
- Storm-based polygon
- Flood severity
- Minor
County Arenac County, MI
The radar
The NCL Michigan radar (KAPX), 113 km from the middle of the area, began a volume at 19:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Rifle River near Sterling (STRM4).
- Action stage
- 5 ft
- Minor stage
- 6 ft
- Moderate stage
- 11 ft
- Major stage
- 13 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04142000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
595
WGUS43 KAPX 121916
FLWAPX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
316 PM EDT FRI JUN 12 2015
...The National Weather Service in Gaylord has issued a flood warning
for the following rivers in Michigan...
Rifle River near Sterling AFFECTING Arenac County
.Recent heavy rainfall of around two inches across the area will lead to
rises on the Rifle River near Sterling...tonight through Saturday. Currently...
the river is expected to crest above flood stage Saturday evening...then
fall back below flood stage by Sunday morning.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
Persons in the warned areas should take steps to protect property
from rising water levels.
The National Weather Service in Gaylord will issue another statement
on this developing situation as new information becomes available.
&&
MIC011-130716-
/O.NEW.KAPX.FL.W.0001.150613T0742Z-150614T1545Z/
/STRM4.1.ER.150613T0742Z.150614T0000Z.150614T0945Z.NO/
316 PM EDT FRI JUN 12 2015
The National Weather Service in Gaylord has issued a
* Flood Warning for
The Rifle River near Sterling.
* from late tonight to Sunday morning....
* At 2:30 PM Friday the stage was 3.7 feet.
* Flood stage is 6.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow and continue to
rise to near 7.0 feet by tomorrow evening.the river will fall below
flood stage by Sunday morning.
* Impact...At 6.0 feet...High water begins to impact canoe livery at
River View Campground.
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME Sat Sun Mon
Rifle River
Sterling 6 3.7 Fri 02 PM 5.8 6.5 4.0
&&
LAT...LON 4399 8384 4407 8408 4416 8408 4416 8398
4408 8384 4399 83793 follow-up statements
560
WGUS83 KAPX 130255
FLSAPX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
1055 PM EDT FRI JUN 12 2015
...The flood warning continues for the following rivers in
Michigan...
Rifle River near Sterling AFFECTING Arenac County
.Rainfall amounts of two to two and a half inches Friday morning
is expected to push the Rifle River out of its banks near
Sterling on Saturday. The river will likely stay in flood
for around 24 hours before receeding Sunday. However...additional
rainfall later this weekend will keep the river high into early
next week.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety mesage...
Stay tuned to NOAA Weather Radio...or local media outlets...for the
latest information concerning this flooding situation. The National
Weather Service in Gaylord will issue another statement on this
developing situation Saturday morning as new information becomes
available.
&&
MIC011-131455-
/O.CON.KAPX.FL.W.0001.150613T0742Z-150614T1545Z/
/STRM4.1.ER.150613T0742Z.150614T0000Z.150614T0945Z.NO/
1055 PM EDT FRI JUN 12 2015
The Flood Warning continues for
The Rifle River near Sterling.
* from late tonight to Sunday morning.
* At 10:30 PM Friday the stage was 5.1 feet.
* Minor flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...Rise above flood stage by early tomorrow and continue to
rise to near 7.0 feet by tomorrow evening.the river will fall below
flood stage by Sunday morning.
* Impact...At 6.0 feet...High water begins to impact canoe livery at
River View Campground.
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME Sat Sun Mon
Rifle River
Sterling 6 5.1 Fri 10 PM 6.5 4.0 3.3
&&
LAT...LON 4399 8384 4407 8408 4416 8408 4416 8398
4408 8384 4399 8379
$$
JPB622
WGUS83 KAPX 131330
FLSAPX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
930 AM EDT SAT JUN 13 2015
...The flood warning continues for the following rivers in
Michigan...
Rifle River near Sterling AFFECTING Arenac County
.The Rifle River near Sterling rose above flood stage of 6 feet
early this morning...and is expected to crest around midday and
drop below flood stage later this afternoon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
Stay tuned to NOAA Weather Radio...or local media outlets...for the
latest information concerning this flooding situation.
The National Weather Service in Gaylord will issue another statement
on this developing situation later this afternoon as new
information becomes available.
&&
MIC011-140000-
/O.EXT.KAPX.FL.W.0001.000000T0000Z-150614T0000Z/
/STRM4.1.ER.150613T0930Z.150613T1100Z.150613T1800Z.NO/
930 AM EDT SAT JUN 13 2015
The Flood Warning continues for
The Rifle River near Sterling.
* until this evening.
* At 8:30 AM Saturday the stage was 6.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river will continue to fall to below flood stage by
this afternoon.
* Impact...At 6.0 feet...High water begins to impact canoe livery at
River View Campground.
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME Sun Mon Tue
Rifle River
Sterling 6 6.0 Sat 08 AM 5.4 4.0 3.4
&&
LAT...LON 4399 8384 4407 8408 4416 8408 4416 8398
4408 8384 4399 8379
$$
JPB615
WGUS83 KAPX 140008
FLSAPX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
808 PM EDT SAT JUN 13 2015
...The flood warning has expired for the following rivers in
Michigan...
Rifle River near Sterling AFFECTING Arenac County
.The Rifle River near Sterling has fallen back below flood stage. Therefore the
flood warning has been allowed to expire. However...additional rainfall tonight
could push the river back above flood stage for the first part of the week.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
Additional rainfall tonight could push the river back to above flood stage.
Those living near the river should stay abreast of rising water levels.
The National Weather Service in Gaylord will issue another warning if the
river goes back into flood.
&&
MIC011-140038-
/O.EXP.KAPX.FL.W.0001.000000T0000Z-150614T0000Z/
/STRM4.1.ER.150613T0930Z.150613T1100Z.000000T0000Z.NO/
808 PM EDT SAT JUN 13 2015
The Flood Warning has expired for
The Rifle River near Sterling.
* At 7:30 PM Saturday the stage was 5.7 feet.
* Flood stage is 6.0 feet.
* Impact...At 6.0 feet...High water begins to impact canoe livery at
River View Campground.
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME Sun Mon Tue
Rifle River
Sterling 6 5.7 Sat 07 PM 4.0 3.4 3.2
&&
LAT...LON 4399 8384 4407 8408 4416 8408 4416 8398
4408 8384 4399 8379
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this river flood warning went out at Jun 12, 1:49 PM EDT, 1 hour 27 minutes earlier.
Area forecast discussion, Jun 12, 1:49 PM EDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 149 PM EDT FRI JUN 12 2015 .UPDATE... ISSUED AT 1029 AM EDT FRI JUN 12 2015 MORNING SFC ANALYSIS REVEALS ELONGATED AXIS OF LOW PRESSURE/STALLED FRONT FROM SE IOWA THROUGH CHICAGO AND ACROSS SRN LOWER MICHIGAN. STRONG MID LEVEL SHORT WAVE IS CURRENTLY PUSHING ACROSS NRN LOWER MICHIGAN...ALONG THE LEFT ENTRANCE REGION OF UPPER JET ACROSS SRN ONTARIO. STRONG DEFORMATION/F-GEN RESPONSE ACROSS NRN/CENTRAL LOWER MICHIGAN...AIDED BY SHORT WAVE AND UPPER JET FORCING...FINALLY ABLE TO GENERATE A NICE SWATH OF RAINFALL OVERNIGHT ACROSS NRN AND CENTRAL LOWER MICHIGAN. PRETTY MUCH AS ANTICIPATED ALTHOUGH A LITTLE SLOWER TO DEVELOP. GREATEST AMOUNTS HAVE BEEN SOUTH OF M-55...ALTHOUGH AMOUNTS RANGING FROM 0.75 TO 1.25 INCHES HAVE FALLEN ALONG AND SOUTH OF M-72. REST OF TODAY...WIDESPREAD RAINFALL WILL EXIT EASTWARD BY EARLY AFTERNOON WITH STRONG NW-SE DRYING THEN FOLLOWING THROUGH THE AFTERNOON. HOWEVER...DEGREE OF CLEARING WILL BE SOMEWHAT MODERATING BY LINGERING LOW LEVEL STRATUS THAT EXTENDS BACK INTO EASTERN WISCONSIN AND THE U.P. BUT EVENTUALLY WE SHOULD SEE SUNSHINE INCREASE N-S AS WE GO THROUGH THE AFTERNOON. && .NEAR TERM...(TODAY THROUGH TONIGHT) ISSUED AT 332 AM EDT FRI JUN 12 2015 HIGH IMPACT WEATHER: NONE. ...DRYING OUT TODAY... SYNOPTIC PATTERN AND OBSERVATIONS: EARLY THIS MORNING...RAINFALL HAS BEEN LACKLUSTER THUS FAR...AS THUNDERSTORM CONVECTION BACK TO THE SOUTH AND WEST HAS ROBBED US OF DEEPER MOISTURE...SOMETHING THAT CAN EASILY OCCUR HERE. REGARDLESS...WAA ALOFT AND SOME UPPER DIVERGENCE IN RIGHT ENTRANCE REGION OF THE UPPER JET...HAS BEEN ABLE TO SPIT OUT PERIODIC LIGHT RAINFALL. THE STRONGEST OF FORCING IS STILL UPSTREAM ACROSS WISCONSIN....ASSOCIATED WITH MID LEVEL OPEN WAVE AND SFC LOW PRESSURE IN EASTERN IOWA. HERE...LOW AND UPPER LEVEL JET DYNAMICS AND WAA WAS MAXIMIZED...AHEAD OF THE SFC LOW AND NORTH OF IT'S WARM FRONT STRETCHED ACROSS NRN IL/INDY. STEADY HEAVIER RAINS THERE WERE CREEPING ENE TOWARD THE SRN CWA/M-55 CORRIDOR. THERE ARE EVEN HINTS OF LOW TO MID LEVEL FRONTOGENESIS ON LATEST RADAR IMAGERY. SYNOPTIC PATTERN EVOLUTION AND ASSOCIATED WEATHER: THE SFC AND MID LEVEL WAVES WILL WEAKEN WITH TIME...AS THEY TRACK ENE TODAY. THE SFC LOW WILL TRACK ALONG THE FRONTAL BOUNDARY WHICH WILL REMAIN ACROSS SRN MI...WHILE THE UPPER WAVE PUSHES THROUGH THE GREAT LAKES. FORCING ALSO WEAKENS WITH TIME...BUT THERE IS STILL A SOLID POCKET OF UPPER DIVERGENCE AND WAA THAT CROSSES THE SRN CWA/M- 55 CORRIDOR. LATEST DATA STILL INSISTENT ON STRENGTHENING FRONTOGENESIS WHILE WE ADVECT IN THE DEEPER MOISTURE (PWATS 1.75") TO NRN LOWER MICHIGAN. WITH THE CONVECTION TO THE SW WEAKENED...THE IDEA OF SPREADING IN HEAVIER RAIN RATES (FINALLY) INTO THE SRN CWA IS A MORE CONFIDENT ONE. CONVECTIVE ELEMENTS FEEDING NE ACROSS SRN LAKE MICHIGAN ALSO SUGGEST A PERIOD OF HEAVY RAINS. WILL KEEP AN INCH TO AN INCH AND A HALF ACROSS A LINE FROM ROUGHLY MANISTEE TO OSSINEKE. THE DOWNWARD COMPONENT OF THE FRONTOGENETIC CIRCULATION WILL KEEP EASTERN UPPER PRETTY MUCH OUT OF ANY PRECIPITATION. ALL OF THIS WILL OCCUR INTO THIS MORNING. THEN...A BUILDING RIDGE ALOFT WILL BRING PRETTY DECENT SUBSIDENCE AND RAPID DRYING FROM NORTH TO SOUTH THROUGH AFTERNOON AND EARLY EVENING. ALL INDICATIONS POINT TO A DREARY/WET NRN LOWER MORNING...TRANSITIONING TO WHAT EASTERN UPPER WILL SEE FOR MOST OF THE DAY...CLEARING. SKIES WILL CONTINUE TO CLEAR THROUGH THE NIGHT...WITH WINDS BECOMING CALM. A WET GROUND WITH CLEARING SKIES AND CALM WINDS WILL LIKELY LEAD TO FOG ISSUES IN NRN LOWER...ESPECIALLY IN THE SE CWA (MAYBE STRATUS?)...WHERE THE BRUNT OF THE RAIN WILL FALL THIS MORNING. HIGHS IN THE 60S...LOW 60S NE LOWER COAST WITH A NE WIND OFF THE LAKE...AND UPPER 60S IN INTERIOR EASTERN UPPER AND DOWNSLOPING AREAS OF NW LOWER. LOWS TONIGHT IN THE MIDDLE 40S TO LOWER 50S. && .SHORT TERM...(SATURDAY THROUGH SUNDAY NIGHT) ISSUED AT 332 AM EDT FRI JUN 12 2015 HIGH IMPACT WEATHER POTENTIAL: NOTHING TOO SPECIFIC JUST YET. STILL LOOKING GOOD FOR ANOTHER STRETCH OF ACTIVE WEATHER/POTENTIAL THUNDERSTORMS SUNDAY INTO MONDAY. PATTERN SYNOPSIS/ANTICIPATED EVOLUTION: BIGGEST STORY FOR THE MID/LONG TERM PERIOD IS THE ANTICIPATED FURTHER MATURATION OF SUBTROPICAL SOUTHEAST CONUS RIDGING...ALL-THE-WHILE AGGRESSIVE NORTHERN STREAM FLOW ACROSS THE NORTHERN TIER/SOUTHER CANADA CONTINUES. THE FORMER LOOKS TO CONTINUE TO PROVIDE A DIRECT LINK OF PLENTIFUL GULF OF MEXICO MOISTURE INTO THE NORTHERN LAKES...WHILE WAVES EMBEDDED IN THE LATTER (ALONG WITH EJECTION OF CURRENT SOUTHWESTERN WAVE) WORK ON THIS MOISTURE AXIS...IGNITING PERIODS OF SHOWERS/STORMS AS THEY DO SO. ALL IN ALL...A RATHER ACTIVE STRETCH OF WEATHER FOR THE GREAT LAKES REGION. PRIMARY FORECAST CONCERNS/CHALLENGES: MAIN EMPHASIS CENTERED ON LATE WEEKEND SHOWER AND THUNDERSTORM POTENTIAL. DETAILS: NOW...DESPITE THE ABOVE...WEEKEND ACTUALLY STARTS OUT ON A RATHER QUIET NOTE...WITH ACTIVE BAROCLINIC AXIS DISPLACED SOUTH AND HIGH PRESSURE PASSING OVERHEAD. SO...OTHER THAN A FEW CLOUDS...JUST A DOWNRIGHT PLEASANT SATURDAY. THAT ALL CHANGES HEADING INTO SUNDAY/SUNDAY NIGHT (AS EARLY AS LATER SATURDAY NIGHT?) AS CURRENT 4- CORNERS WAVE LIFTS THROUGH THE CORN BELT INTO THE WESTERN LAKES SUNDAY. AS ONE WOULD EXPECT...STILL PLENTY OF TIMING UNCERTAINTY... WITH HINTS OF CONVECTIVE CONTAMINATION ONLY ADDING TO THE CONFUSION. MOISTURE PLUME WILL BE THERE FOR THE TAKING...AND DEEP LAYER SOUTHWEST FLOW TIED TO THIS SYSTEM SHOULD HAVE LITTLE TROUBLE ADVECTING THIS MOISTURE PLUME BACK INTO THE NORTHERN LAKES. PROGGED PWAT VALUES APPROACHING 2 INCHES RATHER REMARKABLE...AS ARE H8 DEWPOINTS UP INTO THE MID TEENS. LITTLE DOUBT MOISTURE AND FORCING WILL BE THERE TO KICK OFF SHOWERS AND STORMS...WITH LOCALLY HEAVY RAIN A DISTINCT POSSIBILITY GIVEN ELEVATED FREEZING LEVELS AND SAID MOISTURE PROFILES. IN ADDITION...HINTS NORTHERN OHIO VALLEY WARM FRONT WILL MAKE A PUSH NORTH INTO AT LEAST SOUTHERN SECTIONS OF OUR AREA. THIS WOULD DEFINITELY RAISE CONCERN FOR SOME SEVERE WEATHER POTENTIAL ALONG/SOUTH OF THE BOUNDARY WITH BACKED SURFACE FLOW TUCKED UNDER 30-40 KNOT MID LEVEL JET. OF COURSE...UPSTREAM CONVECTIVE EVOLUTION WILL HAVE PLENTY TO SAY ON HOW THINGS UNFOLD ACROSS OUR AREA...BOTH WITH REGARDS TO MOISTURE ADVECTION AND IMPEDIMENT (OR LACK THEREOF) OF NORTHWARD BOWING WARM SECTOR. UNFORTUNATELY...IT IS SIMPLY MUCH TOO EARLY TO SAY WITH ANY CONFIDENCE HOW THAT WILL ALL PLAY OUT. DEFINITELY A PERIOD TO MONITOR IN THE COMING DAYS...HOWEVER. && .LONG TERM...(MONDAY THROUGH THURSDAY) ISSUED AT 332 AM EDT FRI JUN 12 2015 TRENDS ARE DEFINITELY QUICKER DRIVING A COLD FRONT ACROSS OUR AREA EARLY MONDAY...FORCED ALONG BY FAST MOVING NORTHERN STREAM WAVE AND INTENSIFYING NORTHERN LAKES UPPER LEVEL JET CORE. NORTHERN EXTENT OF SUBTROPICAL RIDGE AXIS MAY NOT BUCKLE SO QUICKLY...SO PREFER TO KEEP AT LEAST SOME MENTION OF SHOWERS/STORMS THROUGH THE DAY. GREAT SUPPORT FOR HIGH PRESSURE/DRY WEATHER TO DOMINATE MONDAY NIGHT THROUGH TUESDAY NIGHT. ENERGETIC PATTERN RETURNS THEREAFTER...WITH ROBUST NORTHERN CONUS FLOW AND RETURN OF DEEPER MOISTURE BRINGING OUR NEXT RAIN THREAT WEDNESDAY AND THURSDAY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON) ISSUED AT 149 PM EDT FRI JUN 12 2015 STEADY RAINFALL HAS COME TO AN END. IFR-MVFR CONDITIONS ACROSS NRN LOWER MICHIGAN WILL GRADUALLY IMPROVE TO VFR OVER THE NEXT 3 TO 6 HOURS. LIGHT WINDS AND CLEARING SKIES WILL LEAD TO SOME FOG DEVELOPMENT TONIGHT. UNCLEAR JUST HOW LOW VSBYS WILL GET AT THE TERMINAL SITES...MVFR VSBYS A GOOD BET. BUT RISK OF IFR VSBYS IN FOG AT PLN/APN FOR THE OVERNIGHT HOURS. RETURN TO VFR SATURDAY MORNING BUT LOWERING CLOUDS WILL BE QUICKLY SPREADING INTO THE REGION WITH THE NEXT BATCH OF RAIN BY SATURDAY NIGHT. && .MARINE... ISSUED AT 332 AM EDT FRI JUN 12 2015 WEAK HIGH PRESSURE WILL LINGER ACROSS THE NEARSHORE WATERS THROUGH SATURDAY WITH LIGHT WINDS AND MINIMAL MARINE ISSUES...OUTSIDE OF SOME HEAVIER RAINS THAT CROSS PARTS OF LAKES MI/HURON. E/NE WINDS GENERALLY 5-15KTS TODAY WILL WEAKEN INTO TONIGHT...AND ALSO VEER MORE SE HEADING INTO SUNDAY. THESE WINDS COME MORE OUT OF THE SOUTH LATER SUNDAY...IN ADVANCE OF NEXT COLD FRONT AND CHANCE OF SHOWERS AND POSSIBLE STORMS. NO HEADLINES NEEDED. && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LH...NONE. LM...NONE. LS...NONE. && UPDATE...ADAM NEAR TERM...SMD SHORT TERM...MSB LONG TERM...MSB AVIATION...ADAM MARINE...SMD
Hazardous weather outlook, Jun 12, 3:54 AM EDT, 11 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 354 AM EDT FRI JUN 12 2015 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041- 042-130800- STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 354 AM EDT FRI JUN 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT. PERIODS OF HEAVY RAINFALL WILL OCCUR ACROSS PORTIONS OF NORTHERN LOWER MICHIGAN SOUTH OF M-32...PARTICULARLY ALONG AND SOUTH OF A LINE FROM MANISTEE TO HARRISVILLE. RISES ON AREA STREAMS AND RIVERS ARE EXPECTED...WITH SOME MINOR FLOODING POSSIBLE. THOSE LIVING NEAR WATERWAYS SHOULD STAY ABREAST OF RISING WATER LEVELS INTO TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. CHANCES FOR THUNDERSTORMS WILL RETURN TO THE AREA SUNDAY INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE STRONGLY ENCOURAGED TO REPORT RAINFALL AMOUNTS AT ANY TIME TONIGHT INTO FRIDAY. AS A REMINDER...REPORTS CAN ALWAYS BE MADE ONE OF THREE WAYS: ONLINE: WEATHER.GOV/GAYLORD FACEBOOK: FACEBOOK.COM/NWSGAYLORD TWITTER: TWITTER.COM/NWSGAYLORD && FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD.
In the hours before
Local storm report, Jun 12, 10:27 AM EDT, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1027 AM EDT FRI JUN 12 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY RAIN 1 NNW ALGER 44.13N 84.12W
06/12/2015 M1.64 INCH ARENAC MI MESONET
24 HOUR TOTAL. MESONET STATION 1 NNW ALGER
/AGRM4/
&&
NWS GAYLORD MI
IRIS SYSTEMLocal storm report, Jun 12, 10:37 AM EDT, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1037 AM EDT FRI JUN 12 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY RAIN 1 NNW ALGER 44.13N 84.12W
06/12/2015 M2.50 INCH ARENAC MI MESONET
24 HOUR TOTAL. MESONET STATION 1 NNW ALGER
/AGRM4/
&&
NWS GAYLORD MI
IRIS SYSTEMLocal storm report, Jun 12, 10:44 AM EDT, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1044 AM EDT FRI JUN 12 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS... ALL 24 HOUR TOTALS.
1030 AM HEAVY RAIN 1 NNW WELLSTON 44.23N 85.96W
06/12/2015 M1.54 INCH MANISTEE MI MESONET
MESONET STATION WELLSTON /E0269/
0800 AM HEAVY RAIN 4 WNW WELLSTON 44.23N 86.04W
06/12/2015 M1.47 INCH MANISTEE MI COCORAHS
COCORAHS STATION WELLSTON 3.9 WNW /MI-MN-6/
0900 AM HEAVY RAIN 6 WNW SID TOWN 44.46N 83.72W
06/12/2015 M1.37 INCH IOSCO MI CO-OP OBSERVER
CO-OP OBSERVER STATION LOUD DAM /HALM4/
1027 AM HEAVY RAIN 1 SSW MANISTEE 44.23N 86.34W
06/12/2015 M1.34 INCH MANISTEE MI MESONET
MESONET STATION 1 SSW MANISTEE /D9113/
0755 AM HEAVY RAIN 3 E PARKDALE 44.27N 86.25W
06/12/2015 M1.32 INCH MANISTEE MI AWOS
AWOS STATION MANISTEE COUNTY-BLACKER AIRPORT
/MBL/
1013 AM HEAVY RAIN MANTON 44.42N 85.40W
06/12/2015 M1.26 INCH WEXFORD MI MESONET
MESONET STATION MANTON /MTNM4/
1023 AM HEAVY RAIN 5 NW MESICK 44.45N 85.79W
06/12/2015 M1.20 INCH WEXFORD MI MESONET
MESONET STATION 4 WNW MESICK /E6189/
1002 AM HEAVY RAIN 4 S SID TOWN 44.38N 83.60W
06/12/2015 M1.19 INCH IOSCO MI MESONET
MESONET STATION 4 S SID TOWN /TS199/
0937 AM HEAVY RAIN 2 SSE ROSCOMMON 44.47N 84.57W
06/12/2015 M1.17 INCH ROSCOMMON MI MESONET
MESONET STATION 2 SE ROSCOMMON /RSCM4/
1032 AM HEAVY RAIN 4 WNW CADILLAC 44.26N 85.50W
06/12/2015 M1.15 INCH WEXFORD MI MESONET
MESONET STATION 4 W CADILLAC /C3699/
1020 AM HEAVY RAIN EAST TAWAS 44.28N 83.48W
06/12/2015 M1.13 INCH IOSCO MI MESONET
MESONET STATION EAST TAWAS /C9703/
0753 AM HEAVY RAIN 1 ESE ROSCOMMON COUNTY A44.35N 84.67W
06/12/2015 M1.07 INCH ROSCOMMON MI ASOS
ASOS STATION ROSCOMMON COUNTY AIRPORT /HTL/
1017 AM HEAVY RAIN 3 WSW ONEKAMA 44.35N 86.27W
06/12/2015 M1.00 INCH MANISTEE MI MESONET
MESONET STATION 3 WSW ONEKAMA /E5499/
&&
NWS GAYLORD MI
IRIS SYSTEMLocal storm report, Jun 12, 10:45 AM EDT, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1045 AM EDT FRI JUN 12 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN HIGGINS LAKE 44.46N 84.73W
06/12/2015 M1.12 INCH ROSCOMMON MI TRAINED SPOTTER
24 HOUR TOTAL
&&
NWS GAYLORD MI
IRIS SYSTEMNearby
River Flood Warnings in Michigan, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.